# SDR 97UAL900760

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7441U
- Make and model: Boeing 727222
- Aircraft serial: 21895
- Engine: Pwa JT8D15
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 6524154501
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 CAME OPEN DURING TAXI IN.  AIRCRAFT WAS ALREADY DEPRESSURIZED.  FLIGHT ATTENDANT GRABBED AND CLOSED HANDLE.  *S/D*  DOOR STOPS WERE OUT OF RIG.  DOOR RIG ADJUSTED AND DOOR CHECKED FOR PROPER OPERATION.
